Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A new method of inversion of the Laplace transform

Author: Athanasios Papoulis
Journal: Quart. Appl. Math. 14 (1957), 405-414
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/qam/82734
MathSciNet review: 82734
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Gustav Doetsch, Theorie und Anwendung der Laplace-Transformation, Dover Publication, N. Y., 1943 (German). MR 0009225
  • [2] E. A. Guillemin, The Mathematics of Circuit Analysis, John Wiley & Sons, Inc., New York, N. Y.; Chapman & Hall, Ltd., London, 1949. MR 0044595
  • [3] R. Courant and D. Hilbert, Methoden der mathematischen Physik. I, Springer-Verlag, Berlin-New York, 1968 (German). Dritte Auflage; Heidelberger Taschenbücher, Band 30. MR 0344038
  • [4] David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, v. 6, Princeton University Press, Princeton, N. J., 1941. MR 0005923
  • [5] W. H. Kautz, Transient synthesis in the time domain, Trans. IRE PGCT, Sept. 1954
  • [6] G. Weiss, On the expansion of a function in terms of Laguerre polynomials, Trans. IRE, CT-2, p. 283, Sept. 1955
  • [7] W. C. Elmore, The transient response of damped linear networks, J. Appl. Phys., Jan. 1948

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

DOI: https://doi.org/10.1090/qam/82734
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society